zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Differentiable manifolds: Weyl and Whitney. (English) Zbl 0645.01012
Kurze Rückerinnerungen an zwei Höhepunkte in der Entwicklung der Theorie der differenzierbaren Mannigfaltigkeiten [H. Weyl, Die Idee der Riemannschen Fläche (1913) und H. Whitneys Einbettungssatz in der Arbeit Differentiable manifolds, Ann. Math., II. Ser. 37, 645-680 (1936; Zbl 0015.32001)].
Reviewer: K.-B.Gundlach
MSC:
01A60Mathematics in the 20th century
53-03Historical (differential geometry)
References:
[1]L. Carleson, On convergence and growth of partial sums of Fourier series,Ada Math. 116 (1966), 135–157. MR 33#7774.
[2]P. J. Davis,The thread, a mathematical yarn. Birkhäuser: Boston (1983).
[3]F. Herzog and G. Piranian [1949], [1953], Sets of convergence of Taylor series I., II.,Duke Math. 16, 529–5344; ibid 20, 41–54. MR 11, 91; MR 14, 738. · Zbl 0034.04806 · doi:10.1215/S0012-7094-49-01647-6
[4]A. N. Kolmogorov and G. A. Seliverstov, Sur la convergence des séries de Fourier, Rendiconti Accad. Lincei, Roma, 3, 307–310. JFM 52, 269–270.
[5]T. W. Körner, Sets of divergence for Fourier series,Bull. Lond. Math. Soc. 3 (1971), 152–154. MR 44, 7207. · Zbl 0222.43006 · doi:10.1112/blms/3.2.152
[6]- The behavior of power series on their circle of convergence.Lecture Notes Math. 995 (1983): Banach spaces, Harmonic analysis, and Probability theory. Proceedings, Univ. of Conn. 1980-81. Berlin, Heidelberg, New York: Springer Verlag (1985). MR 84j:30005.
[7]H. Lebesgue, Sur l’approximation des fonctions,Bull. Soc. Math. 22 (1898), 278–287
[8]S. Yu. Lukasenko, Sets of divergence and nonsummability for trigonometric series,Vestnik Moskov. Univ. Ser. I Mat. Mekh. (1978), no.”2 65-70. MR 84d42006; ZBL 386-42002. English translation: Moscow Univ.Math. Bull. 33 (1978), no. 2, 53–57.
[9]N. N. Lusin [1915], Integral i trigonomet. ryad; [1951], 2d Ed. with commentaries by N. K. Bari and D. E. Mensov, Gos. izdat. tekh.-teor. lit., Moscow-Leningrad (Russian). MR 14, 2.
[10]D. E. Mensov, Sur les séries des fonctions orthogonales,Fund. Math. 4 (1923), 82–105. JFM 49, 293.
[11]H. Rademacher, Einige Sätze über Reihen von allgemeinen Orthogonalfunktionen,Math. Ann. 87 (1922), 112–138. JFM 48, 485. · Zbl 02601700 · doi:10.1007/BF01458040
[12]T. J. Rivlin, A view of approximation theory,IBM Journal of Research and Development. 31 (1987), 162–168. · Zbl 0632.41016 · doi:10.1147/rd.312.0162
[13]H. Weyl, Über die Konvergenz von Reihen, die nach Orthogonalfunktionen fortschreiten,Math. Ann. 67 (1909), 225–245. JRB 40, 310–311. · Zbl 02637143 · doi:10.1007/BF01450181
[14]A. Zygmund,Trigonometric series, Cambridge: Cambridge University Press (1959). MR 21 #6498.